A delayed SEIR epidemic model with pulse vaccination and treatment

  • Mahmoud H DarAssi Princess Sumaya University for Technology
  • Mohammad Safi The Hashemite University
  • Bashir Al-Hdaibat The Hashemite University

Abstract

A delayed SEIR epidemic model with pulse vaccination and treatment is considered. The stability analysis of the infection-free periodic solution is investigated by the comparison theorem in impulsive differential equations. Moreover, it is proved that when $\mathcal{R}^{*}<1$ the infection-free periodic solution is globally attractive and the disease is permanent when $\mathcal{R}_{*}>1$. Some numerical simulations are carried out to verify the obtained analytical results.

Published
Aug 26, 2018
How to Cite
DARASSI, Mahmoud H; SAFI, Mohammad; AL-HDAIBAT, Bashir. A delayed SEIR epidemic model with pulse vaccination and treatment. Nonlinear Studies, [S.l.], v. 25, n. 3, p. 521-534, aug. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1662>. Date accessed: 22 sep. 2018.